| Model Number |
6118127100 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/23/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The quality investigation is complete.
Event or Problem Description
It was reported that during a total knee arthroplasty surgery, the blade broke at the mount.It was also reported there were no delays and no adverse consequences as a result of this event.It was further reported that the procedure was completed successfully using a spare blade.